Asymptotic behavior of a class of stochastic semigroups in the Bernoulli scheme

  • A. S. Chani

Abstract

The family of subalgebras that describe the space of complex-valued 2×2 matrices is selected. In this space, the stochastic semigroup Yn=XnXn1...X1,n=¯1,, is considered, where {X,і=¯1,} are independent equally distributed random matrices taking two values. For the stochastic semigroup Yn, whose phase space belongs to one of the subalgebras, the index of exponential growth is calculated explicitly.
Published
25.11.1993
How to Cite
Chani, A. S. “Asymptotic Behavior of a Class of Stochastic Semigroups in the Bernoulli Scheme”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 45, no. 11, Nov. 1993, pp. 1580–1584, https://umj.imath.kiev.ua/index.php/umj/article/view/5964.
Section
Research articles